# SDR CALA2013090290912

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 61,950 hours, 23,560 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Loose
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING NR 1 ENGINE FOR ACCESS FOUND LANYARD BRACKET FOR CORE COWL LATCH ACCESS LOOSE FROM DOOR ASSEMBLY.   REPAIRED LANYARD BRACKET, CHECKED NORMAL.
